Brody curves and mean dimension

Shinichiroh Matsuo, Masaki Tsukamoto

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We study the mean dimensions of the systems of Brody curves. In particular we give the formula of the mean dimension of the system of Brody curves in the Riemann sphere. A key notion is a non-degeneracy of Brody curves introduced by Yosida (1934). We develop a deformation theory of non-degenerate Brody curves and apply it to the calculation of the mean dimension. Moreover we show that there are sufficiently many non-degenerate Brody curves by using the method of gluing infinitely many rational curves.

Original languageEnglish
Pages (from-to)159-182
Number of pages24
JournalJournal of the American Mathematical Society
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Brody curves and mean dimension'. Together they form a unique fingerprint.

  • Cite this